Volume 24; Issue 3

Lithuanian Mathematical Journal

Volume 24; Issue 3
1

Probabilities of moderate deviations in the multidimensional case

Année:
1984
Langue:
english
Fichier:
PDF, 464 KB
english, 1984
2

Asymptotic expansions in the central limit theorem in Hilbert space

Année:
1984
Langue:
english
Fichier:
PDF, 962 KB
english, 1984
3

Optimal statistical estimators of spectral density in L2

Année:
1984
Langue:
english
Fichier:
PDF, 827 KB
english, 1984
4

Poincaré series

Année:
1984
Langue:
english
Fichier:
PDF, 183 KB
english, 1984
5

Asymptotic distribution of spectral estimates of ito-wiener integrals

Année:
1984
Langue:
english
Fichier:
PDF, 296 KB
english, 1984
6

Invariance principles in mathematical statistics

Année:
1984
Langue:
english
Fichier:
PDF, 659 KB
english, 1984
7

Limit theorems in Rk. II

Année:
1984
Langue:
english
Fichier:
PDF, 577 KB
english, 1984
8

Asymptotic integration of a Cauchy problem

Année:
1984
Langue:
english
Fichier:
PDF, 266 KB
english, 1984
10

Arithmetic simulation of stochastic processes

Année:
1984
Langue:
english
Fichier:
PDF, 649 KB
english, 1984
11

Analog of mappings, harmonic in the sense of M. A. Lavrent'ev

Année:
1984
Langue:
english
Fichier:
PDF, 529 KB
english, 1984